Multi-valued functions and partial order
Portugaliae mathematica, Tome 17 (1958) no. 1, pp. 41-47
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1958__17_1_114798,
author = {Capel, C.E. and Strother, W.L.},
title = {Multi-valued functions and partial order},
journal = {Portugaliae mathematica},
pages = {41--47},
year = {1958},
volume = {17},
number = {1},
mrnumber = {0101512},
zbl = {0088.15001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1958__17_1_114798/}
}
Capel, C.E.; Strother, W.L. Multi-valued functions and partial order. Portugaliae mathematica, Tome 17 (1958) no. 1, pp. 41-47. http://geodesic.mathdoc.fr/item/PORMA_1958__17_1_114798/